Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 147, NWS Amarillo, TX

August 25, 2014Cimarron County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 25, 2014, 5:23 PM CDT for Cimarron County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2014, 5:23 PM CDT (22:23 UTC)
Expired
Aug 25, 2014, 5:57 PM CDT
In force
34 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Cimarron County, OK

The radar

The Amarillo radar (KAMA), 181 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WUUS54 KAMA 252223
SVRAMA
OKC025-252330-
/O.NEW.KAMA.SV.W.0147.140825T2223Z-140825T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
523 PM CDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 630 PM CDT/530 PM MDT/

* AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KEYES...OR 14
  MILES EAST OF BOISE CITY...AND MOVING NORTHEAST AT 5 MPH. PENNY
  SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  BOISE CITY...         KEYES...              GRIGGS...
  STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10203 3676 10203 3675 10203 3652 10204
      3666 10259 3700 10249
TIME...MOT...LOC 2223Z 217DEG 5KT 3678 10227

$$

SIMPSON
1 follow-up statement
158 
WWUS54 KAMA 252257
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
557 PM CDT MON AUG 25 2014

OKC025-252308-
/O.CAN.KAMA.SV.W.0147.000000T0000Z-140825T2330Z/
CIMARRON OK-
557 PM CDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CIMARRON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3700 10203 3676 10203 3675 10203 3652 10204
      3666 10259 3700 10249
TIME...MOT...LOC 2258Z 217DEG 5KT 3682 10223

$$

SIMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:43 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 25, 3:43 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT MON AUG 25 2014

.DISCUSSION...
THROUGH TONIGHT: SHOWERS AND THUNDERSTORMS HAVE QUICKLY DEVELOPED
ACROSS THE WESTERN PANHANDLES THIS AFTERNOON ALONG THE LEADING EDGE
OF A MID-LEVEL MONSOONAL MOISTURE PLUME. ADDITIONAL CONVECTION HAS
DEVELOPED ACROSS THE OKLAHOMA PANHANDLE AHEAD OF A WEAK STATIONARY
COOL FRONT LOCATED ACROSS SOUTHWEST KANSAS AND SOUTHEAST COLORADO.
WITH VERY WEAK SHEAR IN PLACE ACROSS MOST OF THE AREA, MUCH OF THIS
ACTIVITY WILL BE SHORT-LIVED, BUT IT WILL LIKELY ALLOW OTHER STORMS
TO DEVELOP AS THEY COLLAPSE AND BECOME OUTFLOW DOMINANT. THERE IS
SLIGHTLY STRONGER MID-LEVEL FLOW AND ASSOCIATED SHEAR JUST TO OUR
NORTH NEAR THE FRONT, SO STORMS ACROSS OUR FAR NORTHERN CWA BORDER
MAY BE SLIGHTLY BETTER ORGANIZED THAN ANYWHERE ELSE. LIKE WE'VE SEEN
THE LAST SEVERAL DAYS, MOST OF THE STORMS WILL REMAIN SUB-SEVERE, BUT
THERE COULD BE A COUPLE OF MARGINALLY SEVERE STORMS GIVEN MIXED LAYER
CAPE VALUES UP TO 2000 J/KG, NEAR DRY ADIABATIC LOW-LEVEL LAPSE
RATES, AND DOWNDRAFT CAPE VALUES UP TO 1700 J/KG. THE HIGHEST CHANCES
OF THIS WILL OCCUR WEST OF A HOOKER TO AMARILLO LINE THROUGH 8 PM.
THE MAIN STORM HAZARDS WILL BE DAMAGING WINDS UP TO 65 MPH, DIME SIZE
HAIL, AND LOCALLY HEAVY RAIN. COVERAGE SHOULD GREATLY DIMINISH BY 7
PM AND ALMOST ALL OF THIS ACTIVITY WILL DISSIPATE BY 11 PM. WITH A
35 KT LOW-LEVEL JET, WEAK ISENTROPIC ASCENT, AND THETA-E ADVECTION
OVERNIGHT, SOME ISOLATED SHOWERS AND STORMS COULD DEVELOP JUST ABOUT
ANYWHERE. THIS SEEMS TO BE THE TIME OF THE YEAR WHEN WE TYPICALLY
START GETTING SURPRISE CONVECTION DEVELOPING OVERNIGHT, SO THEREFORE,
WE'VE KEPT POPS IN PLACE ALL NIGHT.

TUESDAY-TUESDAY NIGHT: A RENEGADE SHOWER OR STORM COULD BE ONGOING
TOMORROW MORNING, BUT ANYTHING THAT IS LINGERING SHOULD DISSIPATE BY
11 AM. DECENT CHANCES FOR SHOWERS AND STORMS ARE EXPECTED DURING THE
AFTERNOON AND EVENING, PARTICULARLY NORTHWEST OF A BOYS RANCH TO
BEAVER LINE. BUOYANCY LOOKS MUCH WEAKER (MLCAPES <800 J/KG) TOMORROW,
SO IT'D BE A LITTLE SURPRISING IF WE SEE A SEVERE STORM. HOWEVER, THE
STRONGEST STORM COULD STILL PRODUCE GUSTY WINDS UP TO 50 MPH BETWEEN
3 PM AND 8 PM. SHOWERS AND STORMS SHOULD MOSTLY DISSIPATE BY 11 PM,
BUT ADDITIONAL SHOWERS AND STORMS WILL IMPACT THE NORTHWEST
PANHANDLES AFTER 12 AM.

WEDNESDAY-WEDNESDAY NIGHT: PRETTY MUCH THE SAME SONG AND DANCE AS
TUESDAY WITH CHANCES FOR CONVECTION PRIMARILY CONFINED TO LOCATIONS
ALONG AND NORTHWEST OF A HEREFORD TO CANADIAN LINE. WITH GREATER
BUOYANCY AS COMPARED TO TUESDAY, A ROGUE SEVERE STORM CAN'T BE RULED
OUT. LOCALLY HEAVY RAIN WILL CONTINUE TO BE A POSSIBILITY.

THURSDAY-FRIDAY NIGHT: THIS PERIOD CONTINUES TO PRESENT THE BEST
OPPORTUNITY FOR WIDESPREAD RAIN CHANCES AS AN APPROACHING UPPER
TROUGH SHOVES A WEAK COOL FRONT INTO THE AREA. THE TIMING OF THIS
UPPER TROUGH AND ASSOCIATED SURFACE FRONT CONTINUE TO LEAD TO LOW
CONFIDENCE. THE NAM AND GFS REMAIN THE FASTEST SOLUTIONS WITH THE
SPEED OF BOTH OF THESE FEATURES, AND THEY WOULD SUGGEST THE BEST
CHANCE FOR STORMS WILL BE THURSDAY, WITH VERY LITTLE CHANCE ON FRIDAY
EXCEPT ACROSS THE EASTERN PANHANDLES. THE SLOWER GGEM AND ECMWF,
WHICH WE PREFER, LINGER RAIN CHANCES INTO FRIDAY NIGHT. BASED ON THE
SLOWER TIMING, THE HIGHEST RAIN CHANCES ON THURSDAY LOOK TO BE NORTH
AND EAST OF A DALHART TO HEREFORD LINE. ON FRIDAY, THE HIGHEST
CHANCES LOOK TO BE EAST OF AN ELKHART TO CANYON LINE. STORMS COULD BE
SLIGHTLY MORE ORGANIZED AND PRESENT A GREATER RISK FOR SEVERE WEATHER
BOTH DAYS WITH DEEP LAYER SHEAR VALUES UP TO 30 KT AND MIXED LAYER
CAPE VALUES UP TO 2000 J/KG. DAMAGING WINDS, LARGE HAIL, AND HEAVY
RAIN WILL BE THE PRIMARY STORM HAZARDS. TEMPERATURES WILL ALSO COOL
DOWN SIGNIFICANTLY, ESPECIALLY ON FRIDAY.

SATURDAY-MONDAY: THERE COULD BE A FEW LINGERING STORMS ACROSS THE FAR
SOUTHEAST TEXAS PANHANDLE DEPENDING ON HOW FAST THIS SYSTEM EXITS THE
AREA. WE KEPT THE FORECAST DRY FOR THIS PERIOD, BUT LOW-LEVEL
MOISTURE WILL LINGER ACROSS THE AREA THIS WEEKEND AS THE FLOW ALOFT
TRANSITIONS TO NORTHWESTERLY. THIS COULD ALLOW A FEW ISOLATED STORMS
TO DEVELOP DURING THE AFTERNOON AND EVENING, BUT CONFIDENCE OF
OCCURRENCE IS TOO LOW TO MENTION POPS. HIGH TEMPERATURES WILL
GRADUALLY TREND UPWARD TO SLIGHTLY ABOVE NORMAL BY SUNDAY AND MONDAY
AS WEAK UPPER RIDGING BUILDS ACROSS THE AREA.

JACKSON

&&

.FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
NEXT MONDAY AS RELATIVE HUMIDITY VALUES SHOULD REMAIN ABOVE 20
PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                68  94  68  92  67 /  20  20  10  20  20
BEAVER OK                  70  99  70  96  68 /  20  30  20  40  20
BOISE CITY OK              64  93  63  88  61 /  30  40  40  40  30
BORGER TX                  72  97  71  94  69 /  20  20  10  20  20
BOYS RANCH TX              67  95  69  92  65 /  30  30  20  30  20
CANYON TX                  67  93  67  91  65 /  30  20  10  20  20
CLARENDON TX               70  97  67  95  66 /  20  10   5  10  20
DALHART TX                 64  92  63  91  62 /  30  40  30  40  30
GUYMON OK                  68  97  68  93  64 /  20  40  30  40  30
HEREFORD TX                65  93  65  90  63 /  30  20  20  20  20
LIPSCOMB TX                70  98  70  95  68 /  20  30  10  20  20
PAMPA TX                   68  94  68  93  66 /  20  20  10  20  20
SHAMROCK TX                70  98  69  95  68 /  20  10   5  10  20
WELLINGTON TX              72 100  72  97  71 /  20   5   5  10  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

CLK/JJ
Hazardous weather outlook, Aug 25, 3:21 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
321 PM CDT MON AUG 25 2014

OKZ001>003-TXZ001>020-261100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
321 PM CDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT
ACROSS MUCH OF THE PANHANDLES. ONE OR TWO MARGINALLY SEVERE STORMS
WITH DAMAGING WINDS UP TO 65 MPH WILL BE POSSIBLE THROUGH 8 PM...BUT
MOST STORMS WILL REMAIN BELOW SEVERE LEVELS. LOCALLY HEAVY RAIN CAN
ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES TUESDAY
THROUGH FRIDAY NIGHT. NO WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT
A FEW STORMS COULD BECOME STRONG TO SEVERE WITH WIND GUSTS UP TO 65
MPH...LARGE HAIL...AND LOCALLY HEAVY RAIN...ESPECIALLY DURING THE
AFTERNOON AND EVENING ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JACKSON

In the hours before

Special weather statement, Aug 25, 3:58 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
358 PM CDT MON AUG 25 2014

OKZ001-002-252145-
CIMARRON OK-TEXAS OK-
358 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND
NORTHEASTERN CIMARRON COUNTIES UNTIL 445 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
ELKHART TO 5 MILES SOUTH OF KEYES...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  EVA...                KEYES...              STURGIS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3670 10186 3669 10238 3700 10209 3700 10173
TIME...MOT...LOC 2059Z 240DEG 19KT 3703 10192 3675 10222

JACKSON
Special weather statement, Aug 25, 4:10 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
410 PM CDT MON AUG 25 2014

TXZ001-006-252200-
DALLAM TX-HARTLEY TX-
410 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARTLEY AND SOUTHERN
DALLAM COUNTIES UNTIL 500 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF DALHART...MOVING NORTHEAST AT 5
MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  DALHART...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3626 10266 3626 10230 3578 10246 3579 10287
TIME...MOT...LOC 2110Z 245DEG 6KT 3603 10261

JACKSON
Special weather statement, Aug 25, 4:20 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
420 PM CDT MON AUG 25 2014

TXZ006-011-252200-
HARTLEY TX-OLDHAM TX-
420 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OLDHAM AND SOUTHERN
HARTLEY COUNTIES UNTIL 500 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF ADRIAN...OR 24 MILES EAST OF
NARA VISA...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN OLDHAM AND SOUTHERN HARTLEY
  COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3576 10275 3575 10252 3547 10260 3549 10276
TIME...MOT...LOC 2121Z 185DEG 14KT 3555 10267

JACKSON
Special weather statement, Aug 25, 4:23 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
423 PM CDT MON AUG 25 2014

TXZ018-252215-
ARMSTRONG TX-
423 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARMSTRONG COUNTY UNTIL
515 PM CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CLAUDE...MOVING NORTH AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3513 10156 3512 10134 3496 10139 3495 10156
TIME...MOT...LOC 2123Z 191DEG 9KT 3501 10148

JACKSON
Local storm report, Aug 25, 5:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     ADRIAN                  35.28N 102.66W
08/25/2014  E60 MPH          OLDHAM             TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER AMA1400641

FENNER
Special weather statement, Aug 25, 5:07 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT MON AUG 25 2014

TXZ006-252245-
HARTLEY TX-
507 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARTLEY COUNTY UNTIL 545
PM CDT...

AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ROMERO...OR 20 MILES EAST OF
AMISTAD...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  ROMERO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3600 10283 3602 10238 3584 10246 3572 10260
      3571 10303
TIME...MOT...LOC 2207Z 211DEG 4KT 3581 10282

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:58 PM CDTSpecial Weather StatementAMACimarron47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.